# SDR USAA2010100192169

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 35,135 hours, 14,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2927
- Condition: Low Pressure
- Location: L1 Door
- Part time: 32,331 hours, 12,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY EGRESS SYSTEM - L1 DOOR ASSIST BOTTLE BELOW WEEKLY CHECK LIMITS.  SERVICED L1 DOOR BOTTLE WITH NITROGEN PER AMM 52-11-14.
